# SDR GRAA9609

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 4608000806
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE BLI-IAS AIRCRAFT DIVERTED INTO RNO DUE TO NR 2 AHRS FAILED, NR 2 VERTICAL GYRO FAILED, AND NR 1 FLIGHT MANAGEMENT ANNUNCIATOR AND FLIGHT DIRECTOR FAILED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS UNIT.  OPERATIONAL TEST OF THE NAVIGATION SYSTEM CHECKED NORMAL, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
